# SDR A6WA2018022145647

- Difficulty date: February 6, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 412BB HAD CRACKED SEAL RETAINER.  REPAIRED SEAL RETAINER IAW SUPP 16-363.
